Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What causes burning sensation during ejaculation after prostate cancer treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11917 Questions
I have a burning sensation when I ejaculate, sometimes when I urinate, have been treated for Prostate Cancer had seeds inserted 23 months ago.
Posted Sun, 26 Jan 2014 in Men's Health
Answered by Dr. Michelle Gibson James 53 minutes later
Brief Answer: may be due to prostatitis Detailed Answer: HI,thanks for using healthcare magic Burning discomfort on ejaculation can be related to inflammation and/or infection of the prostate, urethara, epididymis but is most commonly related to the prostate. During arousal the prostate and the seminal vesicles are responsible for manufacture of the majority of the fluid that makes up the semen. The seminal vesicles are located behind the prostate gland. Prostatitis or inflammation of the prostate is most commonly associated with bacterial infection. Diagnosis requires physical examination (rectal examination to see if the prostate is inflamed). Investigations include a sample of urine, before and after prostatic massage. Imaging such as an ultrasound may also be requested. Treatment normally entails the use of antibiotics, normally for at least 4 weeks. You should consider visiting your doctor for an evaluation. I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Follow-up: What causes burning sensation during ejaculation after prostate cancer treatment? 1 minute later
So you feel I should make a visit to my Urologist?
Answered by Dr. Michelle Gibson James 1 hour later
Brief Answer: yes Detailed Answer: Hi It would be best to visit him or her for an evaluation.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor